Jump to content

Search the Community

Showing results for tags 'antibiotics'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello. I am severely kindled. I have quite a long story so please bare with me. I started on Lexapro 10mg in May 2018 for anxiety. I was never really stabalized on the 10mg and just told my doctor that it wasn't helping. She bumped it up to 20mg after a few weeks. She never told me to not just stop taking the drug apruptly. I thought it was like an asprin and I could just stop. Well now it's too late. So after about 2 months on this drug, I came down with strep throat. I was so sick and decided to just stop the Lexapro so I could work on getting myself better. 4 days later, I was put on Penicilln. After about 2 pills, I got extreme DR/DP and started acting all goofy. Then intense fear rushed over me and then about an hour later I was goofy again. I thought it was the Penicilln so I stopped taking it. Over the next few days I felt very weak and had extreme anxiety in the wave and window pattern. I told my doctor about this and she put me on Z-pack instead. Then same thing happened. I had extreme anxiety that was not a normal human emotion. It was drug induced but again I thought it was the antibiotic. After 4 pills, I decided to wait and see if the strep throat would clear on its own. It did but the anxiety continued to come in the wave and window pattern but I could still function somewhat. 1 month later my glands were getting swollen. I had thought that the infection from the strep was still around so my doctor put me on a third antibiotic. I forget the name but it was not a cipro class one. Again, the anxiety worsened and I could not take it anymore. After a week, I finished the antibiotic and told my doctor something wasn't right. The anxiety was so intense. She put me on a low dose of Effexor for 5 days. All my windows closed and I when I was at work I got a panic attack. The anxiety was so bad that I admitted myself to the pysch ward for the first time in my life. There they put me back on the Lexapro at 5mg, hydroxyzine and 1mg of Ativan. When I got home I kept thinking I was having a heart attack on these drugs because of the side effects and drug interactions but my doctor told me to keep taking the Lexapro for at least a month. I stopped the Ativan cold turkey after 2 weeks and also stopped the hydroxyzine. After a month, my anxiety was so bad and I was really struggling. I went online and found out it was the drugs doing this so I stopped the Lexapro 5mg cold turkey. I became bedbound. SEVERE anxiety, dizziness, ear ringing, flu symptoms, no appetite, sound senstivity, vision problems and so much more I can't list. I tried explaining what was happening to me to both my family and the doctors but nobody believed I was in withdrawal from such a short term use. I suffered horrendously and became suicidal. My family forced me to take another drug. Mirtazapine 15mg. I took it for 6 days and said that it was making too angry so I stopped. I continued to get worse. I only had a few windows where I felt myself. I could not do anything. I could not watch TV or even brush my hair. I was pretty much dying of starvation. I had dozens of ER visits and finally after 2 months, my family forced me into the pysch ward where the doctors put me back on Mirtazpine 7.5mg, and then 15mg after a week. They also put me on Zyprexa 2.5mg. The sedative effect helped enough to get me out of there and I could eat again. But once home and once the sedative effects wore off, I got worse. I developed anger and paranoia and psychotic like feelings. I was more suicidal than ever. And for the next 3 months my family kept sending me back into the psych ward where brands were changed and they upped my Mirtazapine to 30mg and Zyprexa to 5mg then back down to 2.5mg. I was dead. I was like a deer in headlights and suffering the worst mental torment one can't ever imagine. I had to lie to get out of the pysch ward and when I tried to kill myself again, the police handcuffed me and put me back in the pysch ward. This was about 3 months after they put me on the Mirt and Zyprexa. They cold turkeyed me off the Zyprexa 2.5mg and lowered the Mirtazapine to 15mg. And they gave me 1 Prozac pill and 3 Trazadone pills plus I was put on hydroxyzine many times too. I even tried pain killers for relief. Everything kept making me worse and worse. And of course I had a bladder infection so they put me on antibiotcs again. And I was even put on sterioids! So many drugs! All in an 8 month time period. So here I am on 13.5mg of Mirtazapine. It's been almost 6 months now and I haven't made any changes other than going from 15mg to 13.5mg. I have no windows. My symptoms are horrendous. 1. Severe anxiety 2. Terror/horror 3. Paranoia 4. Heavy cying spells 5. Burning brain/head pressure 6. Psychotic feelings 7. Anger 8. Suicidal thoughts and urges 9. Minor muscle twitches And more I am sure. But those are the most severe. I feel disabled and like a person with a severe TBI. I am holding on the 13.5mg of Mirtazapine for now. My sister helps me with making the the liquid. I am bedbound and suffering probably more than most people going through this. I lay on the floor and scream and cry for HOURS. And this all happened just from an undiagnosed Lexapro withdrawal after just 2 months. I would just like to know if even severely kindled people can heal and I would like an opinion about my taper. Please and thank you. -Gemma Drug history: Prozac (as a child) Right Thyroid Removed August 2017 Lexapro (10-20 mg) May 2018 - July 2018 (CT after 2 months) Penicillin July 2018 (3 pills) Z-pac July 2018(A few pills) Third antibitoc 2018 (1 week) Effexor July 2018 (5days) Lexapro (5 mg) September 2018 (1 month CT) Lorazepam (1mg-0.5 mg) September 2018 (2 weeks) Mirtazapine (15 mg) end of October 2018 (6 days) Mirtazapine (7.5-30mg) November 2018 (FT and currently at 13.5mg) Zyprexa (2.5mg-5mg) November 2018. (CT after 3 months)
  2. MOD NOTE: FDA warning July 10, 2018 fda-updates-warnings-fluoroquinolone-antibiotics-risks-mental-health-and-low-blood-sugar-adverse FDA warning May 10, 2017 fda-warns-about-increased-risk-ruptures-or-tears-aorta-blood-vessel-fluoroquinolone-antibiotics FDA warning: In 2016 the FDA strengthened its warning that fluoroquinolones, may cause sudden, serious, and potentially permanent nerve damage called peripheral neuropathy. fda-drug-safety-communication-fda-updates-warnings-oral-and-injectable-fluoroquinolone-antibiotics See also: https://www.rxlist.com/cipro-drug.htm A partial list of fluoroquinolone medications ciprofloxacin (Cipro), gemifloxacin (Factive), levofloxacin (Levaquin), moxifloxacin (Avelox), norfloxacin (Noroxin), and ofloxacin (Floxin). __________________________________________ I was just wondering if anyone has had bad reactions to antibiotics (particularly amoxicillin) after having problems with SSRI's. I have had some type of ear infection/throat infection for about 5 weeks and for some reason it won't go away. I have antibiotics from the doctor but am afraid to take them. I think this may be irrational but I thought I would ask here anyway. I have had so many bad reactions to things which never bothered me before. I can't even take a whole aspirin...ugh.
×
×
  • Create New...